MathSciNet Relay Station
MathSciNet bibliographic data
MR326400 46J25 (47A20)
Gaşpar, Dumitru Spectral $\rho $-dilations for the representations of function algebras. An. Univ. Timişoara Ser. Şti. Mat. 8 (1970), 153–157.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement